Valuable outliers

Verő, J. (2009) Valuable outliers. Acta Geodaetica et Geophysica Hungarica, 44 (2). pp. 209-211. ISSN 1217-8977

[img] Text
Restricted to Repository staff only

Download (69kB)


The paper describes a few cases of different type outliers and possibilities to eliminate their disturbing (or meaningful) effect.

Item Type: Article
Subjects: Q Science / természettudomány > QE Geology / földtudományok > QE01 Geophysics / geofizika
Depositing User: Endre Sarvay
Date Deposited: 22 Jul 2018 17:25
Last Modified: 08 Sep 2018 09:59

Actions (login required)

Edit Item Edit Item